Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC CARAVEL; MICROCATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC CARAVEL; MICROCATHETER
Catalog Number
CRV135-19P
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
08/18/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Caravel's tip broke off in the patient's cx when trying to withdraw the caravel over the grand slam.
New Search
Submit an Adverse Event Report
Brand Name
CARAVEL
Common Device Name
MICROCATHETER
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 48900 71
JA 4890071
MDR Report Key
10451682
Report Number
3004718255-2020-00152
Device Sequence Number
2687695
Product Code
DQY
UDI-Device Identifier
24547327108779
UDI-Public
(01)24547327108779(17)230331(10)200411K10A
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
08/18/2020
Report Date
(Section F)
08/25/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
03/31/2023
Device Catalogue Number
CRV135-19P
Device Lot Number
200411K10A
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
08/18/2020
Device Age
4 MO
Event Location
Hospital
Date Report to Manufacturer
08/25/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
81 YR
Date Report Sent to FDA
08/25/2020